# SDR UALA2013043003038

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,510 hours, 16,071 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Unsecure
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THREE INCH ROUND PUDDLE OF FLUID ON GROUND BETWEEN AFT TIRES RIGHT SIDE.  SECURED HYD LINE TO TILT ACTUATOR ON RIGHT MAIN GEAR.  PRESSURIZED HYD SYS NO ACTIVE LEAKS FOUND.  ALL THREE HYD QTY'S FULL.
